Couldn't find what you looking for?

TRY OUR SEARCH!

My doctor told me about Yaz, and I was thinking about taking the pills. But after reading your entries, I'm starting to think the other way and not take them.
What about weight gain? Has anyone gained alot of weight from Yaz? That's one of the things i'm worried about.
Sisi

Loading...

Yaz is awful!! I am a long distance runner and have gained close to 10 lbs for no reason. I am not doing anything different. The bloated feeling I have is disgusting. Even my face feels puffy. Also, I have had acne from the first month I started taking this junk as well as severe mood swings with a lot of anger and constant food cravings. I talked to my Dr about and she said give it a few more months. I have been on it for 7 months now and am throwing the next pack in the garbage! The experience I have had on Yaz has been so bad I don't want to take any bc. I am so upset with my Dr for not really listening to me I am considering changing to a new Dr. I feel like a crazy person with no libido, uncontrollable gas, and a bad attitude. Doesn't exactly match the commercial for Yaz does it? What junk!
Reply

Loading...